Major subspaces of recursively enumerable vector spaces

Journal of Symbolic Logic 43 (2):293-303 (1978)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,953

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Recursively enumerable generic sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
Simple and hyperhypersimple vector spaces.Allen Retzlaff - 1978 - Journal of Symbolic Logic 43 (2):260-269.
Recursive constructions in topological spaces.Iraj Kalantari & Allen Retzlaff - 1979 - Journal of Symbolic Logic 44 (4):609-625.
A theorem on recursively enumerable vector spaces.Richard Guhl - 1975 - Notre Dame Journal of Formal Logic 16 (3):357-362.
Two notes on recursively enumerable vector spaces.Richard Guhl - 1977 - Notre Dame Journal of Formal Logic 18 (2):295-298.
Degrees of recursively enumerable topological spaces.Iraj Kalantari & J. B. Remmel - 1983 - Journal of Symbolic Logic 48 (3):610-622.
Decidable subspaces and recursively enumerable subspaces.C. J. Ash & R. G. Downey - 1984 - Journal of Symbolic Logic 49 (4):1137-1145.
On recursive enumerability with finite repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
On the orbits of hyperhypersimple sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.

Analytics

Added to PP
2009-01-28

Downloads
47 (#347,530)

6 months
7 (#491,855)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

A note on r-maximal subspaces of V[infinity].David R. Guichard - 1984 - Annals of Pure and Applied Logic 26 (1):1.
Recursion theory on algebraic structures with independent sets.J. B. Remmel - 1980 - Annals of Mathematical Logic 18 (2):153.

Add more citations

References found in this work

Recursively enumerable vector spaces.G. Metakides - 1977 - Annals of Mathematical Logic 11 (2):147.

Add more references